# SDR FDEA202101220169

- Difficulty date: January 22, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7024507
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - STATION 1119 TO STATION 6-10, LONGERON 45 LEFT   LONGERON FOUND WITH CORROSION. CORRODED LONGERON AT FORWARD CARGO COMPARTMENT BETWEEN STATION 1119 TO   STATION 6-10 LONGERON 45 LEFT REPAIRED AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 202 BY  BY LONGERON SPLICE REPAIR BETWEEN STATION 6-5 TO STATION 6-20 LONGERON 45 LEFT.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
